# SDR F3LA2024060500088

- Difficulty date: May 22, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 16,862 hours, 7,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001320878-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORROSION ON RH AFT DOOR SILL BEAM NUT PLATE HOLE AT FRAME 68 REQUIRES REPAIR AS PER A320NEO SRM 53-41-14-300-001 REV. 40.  REPAIRED RH AFT DOOR SILL AT FRAME 68 AS PER A320NEO SRM 53-41-14-300-001 REV. 40.
